# SDR QXEA2010102800671

- Difficulty date: October 24, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 8,768 hours, 9,657 cycles
- Engine: Pwc PW150A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 474001
- Part serial: MAL0184
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 234 hours, 269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH GEAR RETRACTION NOSE WHEEL REMAINED DOWN AND LOCKED FOR 23 SEC AFTER MAINS WERE UP AND LOCKED.  NOSEWHEEL AMBER, RED AND UNSAFE LIGHTS REMAINED ILLUMINATED. GEAR CAME UP BY ITSELF AND LIGHTS WENT DARK. ALTERNATE GEAR EXT. ACCOMPLISHED. LANDING UNEVENTFUL. FERRY FOR REPAIRS. REPLACED NLG ACTUATOR IAW AMM 32-31-51-000-801 & 32-31-51-400-801 OPS TEST GOOD RETURNED TO SERVICE.
